Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Extremely strong, nauseating smell, discharge post implanon removal. Did not get periods. Normal?

I had implanon in for 3 years and went with a cycle for majority of that time. Since removal 3 weeks ago I have had a strong odor not fishy but extremely strong even nausiating. Is this normal after implanon removal? Is it happening because I didn t have a cycle for so long? I also had a clear thick mucous like discharge but it stopped after I douched. I don t normally do that but I was looking for any treatment that would get rid of the odor and discharge. I also used feminine washes and wipes.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The strong foul sell that you noticed could be due to a vaginal infection. This needs a swab culture to find out. Antibiotics ay be needed for treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor